# SDR ZZDA2010124

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY LIGHT ON OVERHEAD PANEL HAS ONE BULB BURNT OUT.  RELAMPED BULB, OPS CHECK GOOD IAW AMM 33-51-11.
